# SDR CALA2025022002404

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 80,688 hours, 29,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CEILING MOUNTED EXIT LOCATOR LIGHT ASSY AT ROW 21 IS LOOSE AND APPEARS TO HAVE SEVERL INOP BULBS DURING OPERATIONAL CHECK. SECURED EMERGENCY LIGHT CEILING MOUNTED EXIT LOCATOR LIGHT ASSY AT ROW 21 REF SRM 51-40-02 AND RELAMPED SEVERAL INOP BULBS REF AMM 33-51-01
